American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76L05) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[2] Jeffrey Humpherys and Kevin Zumbrun. Efficient numerical stability analysis of detonation waves in ZND. Quart. Appl. Math. 70 (2012) 685-703.
Abstract, references, and article information
View Article: PDF

[3] Soyeun Jung and Jinghua Yao. Stability of ZND detonations for Majda’s model. Quart. Appl. Math. 70 (2012) 69-76.
Abstract, references, and article information
View Article: PDF

[4] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. A fluid dynamic formulation of the isometric embedding problem in differential geometry. Quart. Appl. Math. 68 (2010) 73-80. MR 2598881.
Abstract, references, and article information
View Article: PDF

[5] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF

[6] V. G. Danilov and V. M. Shelkovich. Delta-shock wave type solution of hyperbolic systems of conservation laws. Quart. Appl. Math. 63 (2005) 401-427. MR 2169026.
Abstract, references, and article information
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1